Volume 18, Issue 5
Probabilistic High Order Numerical Schemes for Fully Nonlinear Parabolic PDEs

Tao Kong ,  Weidong Zhao and Tao Zhou

10.4208/cicp.240515.280815a

Commun. Comput. Phys., 18 (2015), pp. 1482-1503.

Preview Full PDF BiBTex 93 274
  • Abstract

In this paper, we are concerned with probabilistic high order numerical schemes for Cauchy problems of fully nonlinear parabolic PDEs. For such parabolic PDEs, it is shown by Cheridito, Soner, Touzi and Victoir [4] that the associated exact solutions admit probabilistic interpretations, i.e., the solution of a fully nonlinear parabolic PDE solves a corresponding second order forward backward stochastic differential equation (2FBSDEs). Our numerical schemes rely on solving those 2FBSDEs, by extending our previous results [W. Zhao, Y. Fu and T. Zhou, SIAM J. Sci. Comput., 36 (2014), pp. A1731-A1751.]. Moreover, in our numerical schemes, one has the flexibility to choose the associated forward SDE, and a suitable choice can significantly reduce the computational complexity. Various numerical examples including the HJB equations are presented to show the effectiveness and accuracy of the proposed numerical schemes.

  • History

Published online: 2018-04

  • Keywords

  • AMS Subject Headings

  • Cited by